Journal of Symbolic Logic

Review: George J. Tourlakis, Computability

Ann Yasuhara

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 53, Issue 4 (1988), 1255-1257.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183742800

JSTOR
links.jstor.org

Citation

Yasuhara, Ann. Review: George J. Tourlakis, Computability. J. Symbolic Logic 53 (1988), no. 4, 1255--1257. https://projecteuclid.org/euclid.jsl/1183742800


Export citation